View Mobile Site

Ask Dr. Gott 9/21

Vegetables OK with Coumadin

    DEAR DR. GOTT: Can you please help me? My mother had heart surgery 10 years ago. At the time, she was placed on a blood thinner and was told she would have to continue with this type of medication for the rest of her life. A side effect of this type of medication is that you should not eat foods with vitamin K. This is a problem because my mother is a vegetarian, and vegetables are high in vitamin K. This limits her diet severely. Can you offer a list of foods that are high in this vitamin or, if ...

** Subscribers Log in to read this full article.

Subscribe to view this story. Subscriptions begin as low as $1.95.

Interested in viewing premium content?

A subscription is required before viewing this article and other premium content.

Already a registered member and have a subscription?

If you have already purchased a subscription, please log in to view the full article.

Are you registered, but do not have a subscription?

If you are a registed user and would like to purchase a subscription, log in to view a list of available subscriptions.

Interested in becoming a registered member and purchasing a subscription?

Join our community today by registering for a FREE account. Once you have registered for a FREE account, click SUBSCRIBE NOW to purchase access to premium content.

Membership Benefits

  • Instant access to creating Blogs, Photo Albums, and Event listings.
  • Email alerts with the latest news.
  • Access to commenting on articles.

Please wait ...